TOPOLOGY PROCEEDINGS



Volume 42 (2013)

All Topology Proceedings articles are now successively published electronically on this website as soon as they are ready for publication. After each volume is completed, its paper version is printed and sent to subscribers. Both versions of each article, electronic and paper, have the same text and pagination. Additionally, the electronic version may contain other media elements such as hyperlinks, color figures, animations, etc.

This volume was edited at Auburn University.


Vladimir V. Tkachuk, Lifting the Collins-Roscoe Property by Condensations, Top. Proc. 42 (2013) pp. 1-15. (E-published on June 11, 2012)
Full version for subscribers     The first page only
W. T. Ingram, Tree-Likeness of Certain Inverse Limits with Set-valued Functions, Top. Proc. 42 (2013) pp. 17-24. (E-published on June 18, 2012)
Full version for subscribers     The first page only
Karen Villarreal, Concerning the Mutually Aposyndetic Decomposition of Products of Homogeneous Continua, Top. Proc. 42 (2013) pp. 25-37. (E-published on June 22, 2012)
Full version for subscribers     The first page only
T. Tâm Nguyền Phan, Nonpositively Curved Manifolds Containing a Prescribed Nonpositively Curved Hypersurface, Top. Proc. 42 (2013) pp. 39-41. (E-published on June 25, 2012)
Full version for subscribers     The first page only
Takahisa Miyata and Takehiro Yoshimura, Assouad-Nagata Dimension and Finite-to-One Lipschitz Maps, Top. Proc. 42 (2013) pp. 43-48. (E-published on July 2, 2012)
Full version for subscribers     The first page only
A. Kalapodi and V. Tzannes, On a Problem of J. Stallings, Top. Proc. 42 (2013) pp. 49-55. (E-published on July 20, 2012)
Full version for subscribers     The first page only
John G. Ratcliffe and Steven T. Tschantz, JSJ Decompositions of Coxeter Groups over FA Subgroups, Top. Proc. 42 (2013) pp. 57-72. (E-published on August 3, 2012)
Full version for subscribers     The first page only
Akio Kato, Generalized Metric Topologies of the Earth, Top. Proc. 42 (2013) pp. 73-90. (E-published on August 10, 2012)
Full version for subscribers     The first page only
Alexander V. Osipov, Some Properties of Minimal S(α) and S(α)FC Spaces, Top. Proc. 42 (2013) pp. 91-105. (E-published on September 3, 2012)
Full version for subscribers     The first page only
Neil Hindman and Dona Strauss, The Center and Extended Center of the Maximal Groups in the Smallest Ideal of βℕ, Top. Proc. 42 (2013) pp. 107-119. (E-published on September 4, 2012)
Full version for subscribers     The first page only
S. García-Ferreira and M. Sanchis, Some Remarks on the Topology of the Ellis Semigroup of a Discrete Dynamical System, Top. Proc. 42 (2013) pp. 121-140. (E-published on October 29, 2012)
Full version for subscribers     The first page only
Mathieu Baillif, Notes on the od-Lindelöf Property, Top. Proc. 42 (2013) pp. 141-156. (E-published on November 2, 2012)
Full version for subscribers     The first page only
A. V. Arhangel'skii and J. van Mill, On Topological Groups with a First-Countable Remainder, Top. Proc. 42 (2013) pp. 157-163. (E-published on November 12, 2012)
Full version for subscribers     The first page only
A. A. Gryzlov, On Convergent Sequences and Copies of βN in the Stone Space of One Boolean Algebra, Top. Proc. 42 (2013) pp. 165-171. (E-published on November 12, 2012)
Full version for subscribers     The first page only
Włodzimierz J. Charatonik, Tomás Fernández-Bayort, and Antonio Quintero, The Freudenthal Compactification of Tree-Like Generalized Continua, Top. Proc. 42 (2013) pp. 173-193. (E-published on November 19, 2012)
Full version for subscribers     The first page only
Sergei Logunov, Super-Remote Points, Top. Proc. 42 (2013) pp. 195-208. (E-published on November 19, 2012)
Full version for subscribers     The first page only
W. W. Comfort, Ivan S. Gotchev and Douglas Rivers, Continuous Extensions of Functions Defined on Subsets of Products with the κ-Box Topology, Top. Proc. 42 (2013) pp. 209-219. (E-published on December 7, 2012)
Full version for subscribers     The first page only
Jiang Guanghao, Some Results on CSS and Quarter-Stratifiable GO-Spaces, Top. Proc. 42 (2013) pp. 221-236. (E-published on December 17, 2012)
Full version for subscribers     The first page only
M. M. Marsh, Some Structure Theorems for Inverse Limits with Set-Valued Functions, Top. Proc. 42 (2013) pp. 237-258. (E-published on January 10, 2013)
Full version for subscribers     The first page only
Nadeeka De Silva, Span of Subcontinua, Top. Proc. 42 (2013) pp. 259-273. (E-published on January 14, 2013)
Full version for subscribers     The first page only
Kyriakos Keremedis and Eleftherios Tachtsis, Wallman Compactifications and Tychonoff's Compactness Theorem in ZF, Top. Proc. 42 (2013) pp. 275-297. (E-published on January 26, 2013)
Full version for subscribers     The first page only
Brendon LaBuz, A New Version of Homotopical Hausdorff, Top. Proc. 42 (2013) pp. 299-308. (E-published on February 4, 2013)
Full version for subscribers     The first page only
Enrique Castañeda-Alvarado and Javier Sánchez-Martínez, On the Unicoherence of Fn(X) and SFnm(X) of Continua, Top. Proc. 42 (2013) pp. 309-326. (E-published on February 4, 2013)
Full version for subscribers     The first page only
W. T. Ingram, Concerning Chainability of Inverse Limits on [0,1] with Set-Valued Functions, Top. Proc. 42 (2013) pp. 327-340. (E-published on February 9, 2013)
Full version for subscribers     The first page only
K. Ali Akbar, Periods of Endomorphisms on an Abelian Group, Top. Proc. 42 (2013) pp. 341-347. (E-published on February 21, 2013)
Full version for subscribers     The first page only
Joseph Auslander, The Capturing Operation in Topological Dynamics, Top. Proc. 42 (2013) pp. 349-355. (E-published on February 25, 2013)
Full version for subscribers     The first page only
Joseph Van Name, A Generalization of the Notion of a P-space to Proximity Spaces, Top. Proc. 42 (2013) pp. 357-365. (E-published on March 4, 2013)
Full version for subscribers     The first page only


Vol. 42: Author Index

Ali Akbar, K.
K. Ali Akbar, Periods of Endomorphisms on an Abelian Group, Top. Proc. 42 (2013) pp. 341-347. (E-published on February 21, 2013)
Full version for subscribers     The first page only
Arhangel'skii, A. V.
A. V. Arhangel'skii and J. van Mill, On Topological Groups with a First-Countable Remainder, Top. Proc. 42 (2013) pp. 157-163. (E-published on November 12, 2012)
Full version for subscribers     The first page only
Auslander, Joseph
Joseph Auslander, The Capturing Operation in Topological Dynamics, Top. Proc. 42 (2013) pp. 349-355. (E-published on February 25, 2013)
Full version for subscribers     The first page only
Baillif, Mathieu
Mathieu Baillif, Notes on the od-Lindelöf Property, Top. Proc. 42 (2013) pp. 141-156. (E-published on November 2, 2012)
Full version for subscribers     The first page only
Castañeda-Alvarado, Enrique
Enrique Castañeda-Alvarado and Javier Sánchez-Martínez, On the Unicoherence of Fn(X) and SFnm(X) of Continua, Top. Proc. 42 (2013) pp. 309-326. (E-published on February 4, 2013)
Full version for subscribers     The first page only
Charatonik, Włodzimierz J.
Włodzimierz J. Charatonik, Tomás Fernández-Bayort, and Antonio Quintero, The Freudenthal Compactification of Tree-Like Generalized Continua, Top. Proc. 42 (2013) pp. 173-193. (E-published on November 19, 2012)
Full version for subscribers     The first page only
Comfort, W. W.
W. W. Comfort, Ivan S. Gotchev and Douglas Rivers, Continuous Extensions of Functions Defined on Subsets of Products with the κ-Box Topology, Top. Proc. 42 (2013) pp. 209-219. (E-published on December 7, 2012)
Full version for subscribers     The first page only
De Silva, Nadeeka
Nadeeka De Silva, Span of Subcontinua, Top. Proc. 42 (2013) pp. 259-273. (E-published on January 14, 2013)
Full version for subscribers     The first page only
Fernández-Bayort, Tomás
Włodzimierz J. Charatonik, Tomás Fernández-Bayort, and Antonio Quintero, The Freudenthal Compactification of Tree-Like Generalized Continua, Top. Proc. 42 (2013) pp. 173-193. (E-published on November 19, 2012)
Full version for subscribers     The first page only
García-Ferreira, S.
S. García-Ferreira and M. Sanchis, Some Remarks on the Topology of the Ellis Semigroup of a Discrete Dynamical System, Top. Proc. 42 (2013) pp. 121-140. (E-published on October 29, 2012)
Full version for subscribers     The first page only
Gotchev, Ivan S.
W. W. Comfort, Ivan S. Gotchev and Douglas Rivers, Continuous Extensions of Functions Defined on Subsets of Products with the κ-Box Topology, Top. Proc. 42 (2013) pp. 209-219. (E-published on December 7, 2012)
Full version for subscribers     The first page only
Gryzlov, A. A.
A. A. Gryzlov, On Convergent Sequences and Copies of βN in the Stone Space of One Boolean Algebra, Top. Proc. 42 (2013) pp. 165-171. (E-published on November 12, 2012)
Full version for subscribers     The first page only
Guanghao, Jiang
Jiang Guanghao, Some Results on CSS and Quarter-Stratifiable GO-Spaces, Top. Proc. 42 (2013) pp. 221-236. (E-published on December 17, 2012)
Full version for subscribers     The first page only
Hindman, Neil
Neil Hindman and Dona Strauss, The Center and Extended Center of the Maximal Groups in the Smallest Ideal of βℕ, Top. Proc. 42 (2013) pp. 107-119. (E-published on September 4, 2012)
Full version for subscribers     The first page only
Ingram, W. T.
W. T. Ingram, Tree-Likeness of Certain Inverse Limits with Set-valued Functions, Top. Proc. 42 (2013) pp. 17-24. (E-published on June 18, 2012)
Full version for subscribers     The first page only
Ingram, W. T.
W. T. Ingram, Concerning Chainability of Inverse Limits on [0,1] with Set-Valued Functions, Top. Proc. 42 (2013) pp. 327-340. (E-published on February 9, 2013)
Full version for subscribers     The first page only
Kalapodi, A.
A. Kalapodi and V. Tzannes, On a Problem of J. Stallings, Top. Proc. 42 (2013) pp. 49-55. (E-published on July 20, 2012)
Full version for subscribers     The first page only
Kato, Akio
Akio Kato, Generalized Metric Topologies of the Earth, Top. Proc. 42 (2013) pp. 73-90. (E-published on August 10, 2012)
Full version for subscribers     The first page only
Keremedis, Kyriakos
Kyriakos Keremedis and Eleftherios Tachtsis, Wallman Compactifications and Tychonoff's Compactness Theorem in ZF, Top. Proc. 42 (2013) pp. 275-297. (E-published on January 26, 2013)
Full version for subscribers     The first page only
LaBuz, Brendon
Brendon LaBuz, A New Version of Homotopical Hausdorff, Top. Proc. 42 (2013) pp. 299-308. (E-published on February 4, 2013)
Full version for subscribers     The first page only
Logunov, Sergei
Sergei Logunov, Super-Remote Points, Top. Proc. 42 (2013) pp. 195-208. (E-published on November 19, 2012)
Full version for subscribers     The first page only
Marsh, M. M.
M. M. Marsh, Some Structure Theorems for Inverse Limits with Set-Valued Functions, Top. Proc. 42 (2013) pp. 237-258. (E-published on January 10, 2013)
Full version for subscribers     The first page only
Miyata, Takahisa
Takahisa Miyata and Takehiro Yoshimura, Assouad-Nagata Dimension and Finite-to-One Lipschitz Maps, Top. Proc. 42 (2013) pp. 43-48. (E-published on July 2, 2012)
Full version for subscribers     The first page only
Osipov, Alexander V.
Alexander V. Osipov, Some Properties of Minimal S(α) and S(α)FC Spaces, Top. Proc. 42 (2013) pp. 91-105. (E-published on September 3, 2012)
Full version for subscribers     The first page only
Phan, T. Tâm Nguyền
T. Tâm Nguyền Phan, Nonpositively Curved Manifolds Containing a Prescribed Nonpositively Curved Hypersurface, Top. Proc. 42 (2013) pp. 39-41. (E-published on June 25, 2012)
Full version for subscribers     The first page only
Quintero, Antonio
Włodzimierz J. Charatonik, Tomás Fernández-Bayort, and Antonio Quintero, The Freudenthal Compactification of Tree-Like Generalized Continua, Top. Proc. 42 (2013) pp. 173-193. (E-published on November 19, 2012)
Full version for subscribers     The first page only
Ratcliffe, John G.
John G. Ratcliffe and Steven T. Tschantz, JSJ Decompositions of Coxeter Groups over FA Subgroups, Top. Proc. 42 (2013) pp. 57-72. (E-published on August 3, 2012)
Full version for subscribers     The first page only
Rivers, Douglas
W. W. Comfort, Ivan S. Gotchev and Douglas Rivers, Continuous Extensions of Functions Defined on Subsets of Products with the κ-Box Topology, Top. Proc. 42 (2013) pp. 209-219. (E-published on December 7, 2012)
Full version for subscribers     The first page only
Sánchez-Martínez, Javier
Enrique Castañeda-Alvarado and Javier Sánchez-Martínez, On the Unicoherence of Fn(X) and SFnm(X) of Continua, Top. Proc. 42 (2013) pp. 309-326. (E-published on February 4, 2013)
Full version for subscribers     The first page only
Sanchis, M.
S. García-Ferreira and M. Sanchis, Some Remarks on the Topology of the Ellis Semigroup of a Discrete Dynamical System, Top. Proc. 42 (2013) pp. 121-140. (E-published on October 29, 2012)
Full version for subscribers     The first page only
Strauss, Dona
Neil Hindman and Dona Strauss, The Center and Extended Center of the Maximal Groups in the Smallest Ideal of βℕ, Top. Proc. 42 (2013) pp. 107-119. (E-published on September 4, 2012)
Full version for subscribers     The first page only
Tachtsis, Eleftherios
Kyriakos Keremedis and Eleftherios Tachtsis, Wallman Compactifications and Tychonoff's Compactness Theorem in ZF, Top. Proc. 42 (2013) pp. 275-297. (E-published on January 26, 2013)
Full version for subscribers     The first page only
Tkachuk, Vladimir V.
Vladimir V. Tkachuk, Lifting the Collins-Roscoe Property by Condensations, Top. Proc. 42 (2013) pp. 1-15. (E-published on June 11, 2012)
Full version for subscribers     The first page only
Tschantz, Steven T.
John G. Ratcliffe and Steven T. Tschantz, JSJ Decompositions of Coxeter Groups over FA Subgroups, Top. Proc. 42 (2013) pp. 57-72. (E-published on August 3, 2012)
Full version for subscribers     The first page only
Tzannes, V.
A. Kalapodi and V. Tzannes, On a Problem of J. Stallings, Top. Proc. 42 (2013) pp. 49-55. (E-published on July 20, 2012)
Full version for subscribers     The first page only
van Mill, Jan
A. V. Arhangel'skii and J. van Mill, On Topological Groups with a First-Countable Remainder, Top. Proc. 42 (2013) pp. 157-163. (E-published on November 12, 2012)
Full version for subscribers     The first page only
Van Name, Joseph
Joseph Van Name, A Generalization of the Notion of a P-space to Proximity Spaces, Top. Proc. 42 (2013) pp. 357-365. (E-published on March 4, 2013)
Full version for subscribers     The first page only
Villarreal, Karen
Karen Villarreal, Concerning the Mutually Aposyndetic Decomposition of Products of Homogeneous Continua, Top. Proc. 42 (2013) pp. 25-37. (E-published on June 22, 2012)
Full version for subscribers     The first page only
Yoshimura, Takehiro
Takahisa Miyata and Takehiro Yoshimura, Assouad-Nagata Dimension and Finite-to-One Lipschitz Maps, Top. Proc. 42 (2013) pp. 43-48. (E-published on July 2, 2012)
Full version for subscribers     The first page only


Copyright © Topology Proceedings
Topology Proceedings Home Page